# SDR 2008UALA02524

- Difficulty date: April 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 49,620 hours, 17,385 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT DOOR 1R AND DOOR 4R.  LIGHT ASSY CONTACTS DIRTY.  CLEANED LIGHT ASSY CONTACTS, OPS CHECKED OK.
